# SDR GUUA91221091409A

- Difficulty date: September 14, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 13,831 hours, 17,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN ADDING HEAT, STRONG ODOR OF BLEED AIR THROUGHOUT THE COCKPIT.  TEST RAN BOTH ENGINES AND OPERATED ENVIRONMENTAL SYS.  NO ODOR NOTICED, OPS CHECK GOOD.
